# SDR SWAA2012092407930

- Difficulty date: September 19, 2012
- Submitted: September 25, 2012
- Operation: Air carrier
- Aircraft: N701GS
- Make and model: Boeing 737-7H4
- Aircraft serial: 27836
- Aircraft time: 52,869 hours, 32,490 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 114A50103
- Part serial: 000006
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 1 SLAT CRACKED.  REMOVED AND REPLACED NR 1 SLAT PER AMM.
